Ask Your Doctors Why They Aren’t Giving Probiotics With Antibiotics

It’s not uncommon to get diarrhea after taking antibiotics. Most of the time it resolves by itself.

Antibiotics tend to decrease or “wipe out” the good bacteria in your gut allowing the bad bacteria which normally are present in small quantities to proliferate. One such bad bacteria is Clostridium difficile, commonly called C.Diff. Symptoms include diarrhea, abdominal pain, rectal bleeding, fever, and bloating. Occasionally the illness is severe enough that it may cause hospitalization and even death.

Image

According to Dr. Shekhar Challa, author of Probiotics for Dummies, the incidence of C.Diff is increasing in epidemic proportion over the last decade and so have deaths associated with this deadly disease. In fact it is estimated that 15,000 to 30,000 people die of C.Diff each year in the U.S.

Recently researchers reviewed 20 published randomized trials to see if giving probiotics while on antibiotics decreases the number of patients getting C.Diff and there is clear cut evidence that giving probiotics with antibiotics (for any reason) decreases the incidence of C.Diff in adults and children with no risk of side effects.

In spite of adequate evidence only a few doctors are prescribing probiotics with antibiotics-So the next time you are put on antibiotics for any reason make sure you ask your doctor about probiotics.

Go to www.probulin.com to order your probiotics today! Use coupon code 20OFF for 20% OFF your order!

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s